# SDR CALA2024030800670

- Difficulty date: February 27, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 74,850 hours, 27,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947 Rbl 53
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FOUND SURFACE CORROSION AT STA947 RBL53 FLOOR SUPPORT BEAM. REF AAR N/R 9876611. INSTALLED T-CHORD AND SPLICE AT STA 947.5 RBL 19 TO 58.6 AS PER SRM 53-70-51-2R-5 REPAIR 5 SECTION 42.   INSTALLED T-CHORD AND SPLICE AT STA 947.5 RBL 19 TO 58.6 AS PER SRM 53-70-51-2R-5 REPAIR 5 SECTION 42.
